# SDR AWXA960107

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT NR 480 - DURING ROUTINE MAINTENANCE CHECK, FOUND SEAT MOUNTED EMERGENCY EXIT LIGHTS INOP ROW 1-6.  REPLACED BLOWN FUSE IN BATTERY CHARGER ASSEMBLY.  OPS GOOD.  (M)
